Asymmetry After Juvederm in the lips
Juvederm is a great injection especially for pouty lips. If the injector put too much volume in one area and it is not resolving I suggest you return to have hyaluronidase injected to remove the excess Juvederm. For the best results with your injections please consult a board certified dermatologist with a great deal of experience with facial cosmetic injections.
Had a horrible job done 2 weeks ago with Juvederm found a new doctor today to try and fix I feel like I'm gonna cry
Hopefully, your new doctor was able to improve your lip asymmetry by now. If your have persistent asymmetry, you could ask your doctor to remove some of the Juvederm with hyaluronidase injections which is an enzyme that will help to dissolve areas of unwanted filler.
Swelling is a common side effect of lip injections and can take 2 weeks to completely resolve.
Swelling is a common side effect of lip injections and can take 2 weeks to completely resolve. Prior to injections ensure you avoid alcohol, ASA products and ibuprofen to reduce swelling and bruising. After injections sleep with your head slightly elevated and apply cold compresses for 10 mins several times a day.
Hope this helps,
Juvederm in lips
Juvederm will swell after injection which is why many people like putting it into the lips. If you just had re-injection today you are probably still swollen which can make them uneven. \you may need to have some hyaluroindase injected to dissolve the filler and then start over.
Lips and Filler
This can easily be fixed with reversing the filler and then finding an expert injector to reevaluate you and redo the filler with better techinqiue. I suggest finding an expert for this, someone who teaches and lectures on the subject. Best, Dr. Emer.
Dissatisfied after Juvederm in lips
I am sorry that you are not satisfied with your results. I would first visit with the physician who injected you. The beauty of Juvederm is that it can be readily dissolved. However, I would follow up with your injector first.
Best Lip Filler Physician
Hi Hebrew Princess,
Best to find an expert physician injector to evaluate you and treat you to restore the symmetry of your lips. Good luck and be well.
Swollen lip after Juvederm
Its not clear from your description if whether the photo posted is after the first round of injections or after the second injection of Juvederm. Its clear that your lips are swollen asymetically but a photo of your a larger portion of your face would be helpful in determining how out of proportions things are. If the photo was taken just after the second round of injection than you might have normal swelling after lip fillers and to be a little more patient. If the photo is already one to weeks after the second injection and your have some important events to attend then I would suggest you have hyluronidase injected to dissolve whatever has already been injected and then you could start all over at a later date. Two final pieces of advice 1) Stick to well respected dermatologists or plastic surgeons in your area for the injections 2) I prefer Restylane over Juvederm in this area because of the degree of swelling induced with the latter tends to be greater.